Journal of addiction medicine · 2013
Intranasal substituted cathinone "bath salts" psychosis potentially exacerbated by diphenhydramine.
Клинический случайСтатьяПоддержка NIH: внешняя программаПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gunderson Erik W, Kirkpatrick Matthew G, Willing Laura M, Holstege Christopher P
Аннотация
In this report, we describe a case of intranasal "bath salts"-associated psychosis. Symptoms developed during a 3-week binge and were potentially exacerbated by oral diphenhydramine taken for insomnia. The clinical case conference includes expert discussion from 3 disciplines: emergency medicine toxicology, behavioral pharmacology, and addiction medicine. It is hoped that the discussion will provide insight into the clinical aspects and challenges of addressing acute substituted cathinone toxicity, including acute psychosis, a major adverse effect of bath salts consumption.
Предметные рубрики MeSH
Administration, IntranasalAlkaloidsBathsCentral Nervous System StimulantsDesigner DrugsDiphenhydramineDrug InteractionsEmergency TreatmentHumansHypnotics and SedativesMaleProduct LabelingPsychoses, Substance-InducedSaltsSleep Initiation and Maintenance DisordersSubstance-Related DisordersTreatment OutcomeYoung Adult